# SDR DALA2024032703847

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 30,308 hours, 11,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5802920) ELECTRICAL FUME NOTED @ ROW 20 ON TAXI OUT OF KTPA. RETURNED TO GATE. FOUND BROKEN WIRES ON LIGHT OVERHEAD OF LUGGAGE COMPARTMENT AROUND ROW 18. R/R LIGHT ASSY. IAW B737 AMM 33-22, ALL OPS NORMAL. #9. PERFORMED EMERGENCY EXIT HATCH HEATER TEST IAW B737 AMM 21-45, ALL OPS NORMAL.
